# SDR YENA20150316046

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 24,920 hours, 15,313 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mau
- Part number: 70265421901
- Part serial: 06128231
- Condition: Failed
- Location: Nr 2
- Part time: 21,056 hours, 12,836 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL STEERING FAILED ON EICAS UPON LANDING GEAR SELECTED DOWN.  CREW DECLARED AN EMERGENCY.  R & R NIC PROCESSOR MODULE 3 IAW AMM 31-41-04.  NO FURTHER FAULTS.
